Functional limit laws for the increments of Kaplan-Meier product-limit processes and applications

Einmahl, John H. J., Deheuvels, Paul . The Annals of Probability 2000. 28 (3) :1301-1335

Locate this article in:

Bibtex

@article{CIS-322761,
  Author = {Einmahl, John H. J. and Deheuvels, Paul},
  Title = {Functional limit laws for the increments of Kaplan-Meier
		 product-limit processes and applications},
  Journal = {The Annals of Probability },
  Volume = {28},
  Number = {3},
  Year = {2000},
  Pages = {1301--1335},
  Keywords = {}
}

Similar articles